# SDR AALA202509222869

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 29,411 hours, 11,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M24883
- Condition: Unraveled
- Location: Zone 800
- Part time: 11,598 hours, 4,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE INSTALLING THE LEFT AFT PASSENGER / CREW DOOR SLIDE, THE UNDER SKIRT OF THE SLIDE WHERE RETAINING BALLS MEET THE SLIDE PLATE, THE SLIDE UNRAVELED AFTER NYLON LACING WAS CUT.REPLACED SLIDE RAFT PER TASK CARD 26L00025011.
